Alert archive / California / High Wind Warnings in 2025

High Wind Warning 2, NWS Hanford, CA

February 13, 20254 counties in California

NWS Hanford, CA issued this high wind warning at Feb 13, 2025, 7:25 AM PST for 4 counties in California. It was in force for 12 hr. 36 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 13, 2025, 7:25 AM PST (15:25 UTC)
Expired
Feb 13, 2025, 7:00 PM PST
In force
12 hr
Issued by
NWS Hanford, CA

Counties Fresno County, CA, Kern County, CA, Kings County, CA, Merced County, CA

The radar

The San Joaquin Valley radar (KHNX), 9 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 13, 7:51 AM PSTDEBRIS FLOWAuberry, CACHP reports roadway completely blocked at Jose Basin Road and Auberry Mission Road.
Feb 13, 8:00 AM PSTNON-TSTM WND GST 8313 Ssw Blackwells Corne, CAMesonet station PG907 Las Yeguas.
Feb 13, 8:10 AM PSTNON-TSTM WND GST 6015 Wnw Pine Mountain Cl, CAMesonet station PG632 Pelato Peak.
Feb 13, 8:20 AM PSTDEBRIS FLOW7 Ne Squaw Valley, CACHP reports rock slide blocking the westbound lane on SR 180.
Feb 13, 12:00 PM PSTNON-TSTM WND GST 681 S Huntington Lake, CAMesonet station SE379 Huntington Lake (SCE).
Feb 13, 12:10 PM PSTNON-TSTM WND GST 65Lake Wishon, CAMesonet station PG638 McKinley Grove Road.
Feb 13, 12:26 PM PSTNON-TSTM WND GST 652 Nw Indian Wells Valle, CAMesonet station IWLC1 Indian Wells Canyon.
Feb 13, 12:37 PM PSTNON-TSTM WND DMG5 Sse Huntington Lake, CACalifornia Highway Patrol reported a large downed tree blocking the intersection of SR 168 at Tamarack Snow Park.
Feb 13, 12:50 PM PSTNON-TSTM WND GST 813 Ssw Grapevine, CAMesonet station PG654 Lebec 5NW Digier Rd Hilltop.
Feb 13, 1:00 PM PSTNON-TSTM WND GST 6512 Nnw Squaw Valley, CAMesonet station PG953 Pine Flat Lake Overlook.
Feb 13, 1:00 PM PSTNON-TSTM WND GST 903 Sse Grapevine, CAMesonet station 196SE Grapevine (SCE).
Feb 13, 1:10 PM PSTNON-TSTM WND GST 6311 Wsw Lake Wishon, CAMesonet station PG951 Fenced Meadow Lookout (PGE).
Feb 13, 1:10 PM PSTNON-TSTM WND GST 632 Sw Lebec, CAMesonet station SE182 Lebec Plateau Ct. (SCE).
Feb 13, 1:13 PM PSTNON-TSTM WND GST 813 Sse Grapevine, CAMesonet station GVPC1 Grapevine Peak.
Feb 13, 1:30 PM PSTNON-TSTM WND GST 585 Sw Tehachapi, CAMesonet station SE300 Pigeon Spring (SCE).
Feb 13, 1:30 PM PSTNON-TSTM WND DMG7 Ene Sanger, CACalifornia Highway Patrol reported downed trees and power lines blocking N. Frankwood Ave. just south of the intersection of N. Piedra Rd.
Feb 13, 1:40 PM PSTNON-TSTM WND GST 901 Ne Lebec, CAMesonet station 416PG Tejon Overlook.
Feb 13, 1:40 PM PSTNON-TSTM WND GST 9311 Nnw Coalinga, CAMesonet station PG684 Joaquin Ridge (PGE).
Feb 13, 1:50 PM PSTNON-TSTM WND GST 602 Ne Lebec, CAMesonet station PG649 Beartrap Road.
Feb 13, 1:52 PM PSTDEBRIS FLOW13 Ne Sanger, CACHP report of boulder in westbound lanes at E Trimmer Springs Road.
Feb 13, 1:55 PM PSTNON-TSTM WND DMG9 Ese Shaver Lake, CACalifornia Highway Patrol reported power lines downed across Dinkey Creek Rd. near the intersection with Exchequer Dr.
Feb 13, 2:37 PM PSTRAIN 0.951 Nne Merced, CAReceived 0.95 inches of rain since 8 AM.
Feb 13, 2:44 PM PSTNON-TSTM WND GST 644 Ssw Ridgecrest, CAMesonet station CW9067 South Ridgecrest.
Feb 13, 3:09 PM PSTNON-TSTM WND GST 402 Wnw Bakersfield, CACalifornia Highway Patrol reported a large tree branch downed over the California Ave. onramp onto northbound SR 99.
Feb 13, 3:49 PM PSTFLOOD6 W Lamont, CACalifornia Highway Patrol reported flooding at the intersection of SR 99 and SR 119 with vehicles hydroplaning.
Feb 13, 4:00 PM PSTFLASH FLOOD6 E Snelling, CACHP reports bridge is washed over along Merced River.
Feb 13, 4:00 PM PSTNON-TSTM WND GST 591 Ene Pine Mountain Clu, CAMesonet station SE327 Pine Mountain Club (SCE).
Feb 13, 4:00 PM PSTNON-TSTM WND GST 775 Ese Arvin, CAMesonet station 580SE Sce Tejon Hills.
Feb 13, 4:03 PM PSTFLOOD8 Se Tehachapi, CACalifornia Highway Patrol reported 10 large rocks washed onto the roadway at the intersection of Oak Creek rd. and Tehachapi Willow Springs Rd.
Feb 13, 4:07 PM PSTFLOOD2 Ese Lamont, CACalifornia Highway Patrol reported flooding over the intersection of S. Edison Rd. and Di Giorgio Rd.
Feb 13, 5:28 PM PSTFLOOD6 Ssw Millerton Lake, CACalifornia Highway Patrol reported roadway flooding on Friant View Ln. in Clovis.
Feb 13, 5:45 PM PSTFLOOD6 Ssw Millerton Lake, CACalifornia Highway Patrol reported flooding at the intersection of N. Friant Rd. and N. Willow Ave. with cars stuck in the water.
Feb 13, 6:11 PM PSTFLOOD6 Nw Clovis, CACalifornia Highway Patrol reported roadway flooding on Millbrook Ave. in Fresno between Plymouth Way and Brandywine Ln.
Feb 13, 6:15 PM PSTNON-TSTM WND DMG3 Wnw Arvin, CAKern County Emergency Manager reported S. Edison Rd. closed between Sunset Blvd. and SR 223 because of downed power lines.
Feb 13, 6:22 PM PSTFLOOD4 Nnw Fresno, CACalifornia Highway Patrol reported roadway flooding at the intersection of N. Fruit Ave. and W. Sample Ave.
Feb 13, 6:37 PM PSTFLOOD6 Nnw Clovis, CACalifornia Highway Patrol reported roadway flooding on N. Willow Ave. in between E. Copper Ave. and E. Via Monte Verdi Ave.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 3.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2025-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2025-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WWUS76 KHNX 131525
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
725 AM PST Thu Feb 13 2025

CAZ300-304-308-313-336-132330-
/O.UPG.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/
/O.NEW.KHNX.HW.W.0002.250213T1525Z-250214T0300Z/
West Side Mountains north of 198-Coalinga - Avenal-West Side
Mountains South of 198-Buena Vista-Frazier Mountain Communities-
Including the cities of Coalinga, McKittrick, Avenal, Frazier
Park, Blackwells Corner, Taft, and San Luis Reservoir
725 AM PST Thu Feb 13 2025

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Buena Vista, Coalinga - Avenal, Frazier Mountain 
  Communities, West Side Mountains South of 198, and West Side 
  Mountains north of 198.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

CAZ301-302-305-306-309>311-132330-
/O.CON.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-West Side of
Fresno and Kings Counties-Caruthers - San Joaquin - Selma-
Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford -
Corcoran - Lemoore-
Including the cities of Five Points, Kingsburg, Corcoran, Delano,
Los Banos, Hanford, Shafter, Lemoore Station, Parlier, Merced,
Wasco, Selma, Sanger, Madera, Kettleman City, Buttonwillow,
Atwater, Lost Hills, Alpaugh, Lemoore, and Kerman
725 AM PST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Buttonwillow - Lost Hills - I5, Caruthers - San Joaquin - 
  Selma, Delano-Wasco-Shafter, Hanford - Corcoran - Lemoore, Los 
  Banos - Dos Palos, Merced - Madera - Mendota, and West Side of 
  Fresno and Kings Counties.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ338-132330-
/O.CON.KHNX.WI.Y.0009.250213T1800Z-250215T0600Z/
Mojave Desert Slopes-
Including the cities of Mojave
725 AM PST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Mojave Desert Slopes.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Expect the strongest wind to be along Highway 
  14 and Highway 58 near Mojave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SM
2 follow-up statements
114 
WWUS76 KHNX 132327
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
327 PM PST Thu Feb 13 2025

CAZ300-304-308-313-336-140300-
/O.CON.KHNX.HW.W.0002.000000T0000Z-250214T0300Z/
West Side Mountains north of 198-Coalinga - Avenal-West Side
Mountains South of 198-Buena Vista-Frazier Mountain Communities-
Including the cities of Coalinga, McKittrick, Avenal, San Luis
Reservoir, Taft, Blackwells Corner, and Frazier Park
327 PM PST Thu Feb 13 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Buena Vista, Coalinga - Avenal, Frazier Mountain 
  Communities, West Side Mountains South of 198, and West Side 
  Mountains north of 198.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

CAZ301-302-305-306-309>311-140300-
/O.CON.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-West Side of
Fresno and Kings Counties-Caruthers - San Joaquin - Selma-
Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford -
Corcoran - Lemoore-
Including the cities of Atwater, Buttonwillow, Shafter, Parlier,
Delano, Corcoran, Lemoore Station, Wasco, Kerman, Los Banos,
Selma, Madera, Merced, Lemoore, Sanger, Kettleman City,
Kingsburg, Hanford, Lost Hills, Five Points, and Alpaugh
327 PM PST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Buttonwillow - Lost Hills - I5, Caruthers - San Joaquin - 
  Selma, Delano-Wasco-Shafter, Hanford - Corcoran - Lemoore, Los 
  Banos - Dos Palos, Merced - Madera - Mendota, and West Side of 
  Fresno and Kings Counties.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ338-140300-
/O.CON.KHNX.WI.Y.0009.000000T0000Z-250215T0600Z/
Mojave Desert Slopes-
Including the cities of Mojave
327 PM PST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Mojave Desert Slopes.

* WHEN...Until 10 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Expect the strongest wind to be along Highway 
  14 and Highway 58 near Mojave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DAS
886 
WWUS76 KHNX 140257
NPWHNX

URGENT - WEATHER MESSAGE
National Weather Service Hanford CA
657 PM PST Thu Feb 13 2025

CAZ300-304-308-313-336-140400-
/O.EXP.KHNX.HW.W.0002.000000T0000Z-250214T0300Z/
West Side Mountains north of 198-Coalinga - Avenal-West Side
Mountains South of 198-Buena Vista-Frazier Mountain Communities-
Including the cities of Coalinga, McKittrick, Avenal, San Luis
Reservoir, Taft, Blackwells Corner, and Frazier Park
657 PM PST Thu Feb 13 2025

...HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING...

Winds will continue to decrease this evening. As a result, hazardous 
winds are no longer expected.

$$

CAZ338-140400-
/O.CAN.KHNX.WI.Y.0009.000000T0000Z-250215T0600Z/
Mojave Desert Slopes-
Including the cities of Mojave
657 PM PST Thu Feb 13 2025

...WIND ADVISORY IS CANCELLED...

Winds will continue to decrease this evening. As a result, hazardous 
winds are no longer expected.

$$

CAZ301-302-305-306-309>311-140400-
/O.EXP.KHNX.WI.Y.0009.000000T0000Z-250214T0300Z/
Los Banos - Dos Palos-Merced - Madera - Mendota-West Side of
Fresno and Kings Counties-Caruthers - San Joaquin - Selma-
Buttonwillow - Lost Hills - I5-Delano-Wasco-Shafter-Hanford -
Corcoran - Lemoore-
Including the cities of Atwater, Buttonwillow, Shafter, Parlier,
Delano, Corcoran, Lemoore Station, Wasco, Kerman, Los Banos,
Selma, Madera, Merced, Lemoore, Sanger, Kettleman City,
Kingsburg, Hanford, Lost Hills, Five Points, and Alpaugh
657 PM PST Thu Feb 13 2025

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

Winds will continue to decrease this evening. As a result, hazardous 
winds are no longer expected.

$$

DAS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Feb 13, 3:20 AM PST, 4 hours 5 minutes earlier. Its key messages:

  • 1. A strong storm system will steer and Atmospheric River into central California today with periods of moderate to heavy precipitation. A Flood Watch is in effect for the Sierra Nevada foothills and down to including the Lake Isabella area through to 10 PM PST Friday. A Winter Storm Warning is in effect for the Sierra Nevada through the same time period. 2. The system will bring elevated winds to the San Joaquin Valley, Coastal Range and West Side Hills Thursday. A Wind Advisory has been issued valid from through 7 PM Thursday. Wind gusts up to 35 mph are expected in the valley with gusts up to 45 mph in the West Side Hills. 3. Drier conditions will prevail from Saturday through the middle of next week as high pressure strengthens off the California coast on Saturday before moving inland on Sunday.
Area forecast discussion, Feb 13, 3:20 AM PST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Hanford CA
320 AM PST Thu Feb 13 2025

&&

.KEY MESSAGES...

1. A strong storm system will steer and Atmospheric River into
central California today with periods of moderate to heavy
precipitation. A Flood Watch is in effect for the Sierra Nevada
foothills and down to including the Lake Isabella area through
to 10 PM PST Friday. A Winter Storm Warning is in effect for the
Sierra Nevada through the same time period.

2. The system will bring elevated winds to the San Joaquin
Valley, Coastal Range and West Side Hills Thursday. A Wind
Advisory has been issued valid from through 7 PM Thursday. Wind
gusts up to 35 mph are expected in the valley with gusts up to
45 mph in the West Side Hills.

3. Drier conditions will prevail from Saturday through the
middle of next week as high pressure strengthens off the
California coast on Saturday before moving inland on Sunday.

&&

.DISCUSSION...

A strong upper low is moving into the region from the Pacific
Ocean into the Golden State early this morning. H2O vapor
satellite channel show a good slug of moisture from an
atmospheric river (AR) directed right into Central and Southern
California early this morning. The upper low slides through the
area into the Four-Corners region by Saturday morning. This
storm brings a wide variety of impactful weather to central
California starting already this morning and lasting into
Friday.

Flood Watches posted for the foothills of the Sierra and Sierra
Valleys through 10 PM on Friday. Already seeing rainfall
approaching a 1/2 inch early in the storm for the foothills of
Madera and Mariposa Counties. Looking at the 25th to 75th
percentiles of expected precipitation from 4 AM this morning
through 4 AM Friday morning the foothills on average range from
2.50 inches on the low end up to 5.50 inches on the high end for
this event. Even low end rainfall will be impactful for the
region. Do anticipate flood products issued for areas of the
foothills throughout the day especially with any convective
activity. The probability of exceeding an inch for the middle of
the San Joaquin Valley for the 72 hour period is around 80
percent. Heading up into the foothills the 80 percent
probability level moves up to three inches, with a 20 percent
probability of up to six inches for the 72 hour total. Even over
the mountains into the Kern County Desert the probability of
1/2 inch of precipitation at Edwards AFB is 60 percent for the
period. Wet all around Interior Central California for sure.

Speaking of convective activity, Storm Prediction Center (SPC)
has highlighted a marginal risk of severe thunderstorms from the
San Joaquin Valley from Madera heading north. The probability of
thunder today ranges from 10 to near 30 percent for all of
Interior Central California. The highest probability is centered
on Highway 99 from Tulare northward withe western boundary on
the I-5 and the eastern boundary of the higher elevations of
the Sierra. Low top thunderstorms are possible in the afternoon
for the valley. The cold air mass aloft with some convective
energy provides the basic ingredients from thunderstorms with
low -20 C elevations needed for lightning generation. Then the
added issue of favorable low-level shear that could product just
enough turn to create an environment for tiny rotating
thunderstorms. Short-lived but may produce some weak funnel
clouds or even a very short lived tornado, but probabilities of
tornadic activity is less than 2%. High freezing levels and weak
updraft signal little chance of significant hail. Not the
strongest winds aloft, but when coupled with surface wind this
afternoon a severe wind gust is slightly possible.

On to wind for the High Sierra, wind gusts exceeding 60 mph is
highly likely in the winter storm warning to add to the impacts
in the high country. However, notable is the wind getting into
the San Joaquin Valley. Wind Advisory for gusts to 45 mph is
posted for the San Joaquin Valley west of Highway 99 until 7 PM.
The probability of gusts above 45 mph for this area ranges from
35 to 95 percent. After 11 AM the threat for wind gusts over 45
mph starts for the Mojave Slopes and lasts into Friday morning.
Will issue the wind advisory later this morning for the Slopes.

Then wrapping up the impacts will be snow above 7000 feet for
the Sierra Nevada. Snow totals for the 72 hour period are
impressive. The probability of passing 24 inches is near 100
percent. 24 inches is around the 10th percentile at the
elevations above 7000 feet. When hitting the high end or 90th
percentile some of the highest locations touch the 100 inch
mark. When looking at the EC EFI with max snow in comparison to
climatology and spread it is a major event even for the high
Sierra.

Saturday through next Wednesday ridging is dominate with an
inside slider late Monday into Tuesday. The general trend is
drier for the region. Temperature trend is a slow climb upward
and by the end of the period temperatures look to be slightly
above seasonal normals. Looking at ensemble run-to-run very
little change for moderate confidence in the develop pattern
post the winter storm of today through Friday. CPC 6 to 10 and 8
to 14 day takes the trend of warmer and drier out to the end of
February.

&&

.AVIATION...

12Z Thursday Update:

In the San Joaquin Valley and West Side Hills for the 12Z THU to
12Z FRI time frame. MVFR probabilities are near 100 percent
through 00Z FRI and then range from 40 to 60 percent to the end
of the period. IFR probabilities are 30 to 50 percent through
16Z and then fall off to less than 15 percent for the remainder
of the period. KBFL is an exception with near zero percent on
IFR and less than 30 percent for MVFR. Convective activity from
20Z-03Z will briefly bring LIFR under stronger cells. From 12Z
through 16Z KFAT/KVIS will be close to LLWS with speed shear
however should stay below 20 KTS total, however lighter aircraft
may be impacted in the 2-3kft area. Will not carry in TAFs LLWS
on issuance, however will monitor closely. Wind gusts mix into
the region today for some surface wind gusts over 25kts. KVIS
may have LLWS issues after 20Z however with convective potential
will not carry at this time.

In the Sierra Nevada, adjacent foothills and Tehachapi
Mountains, expect mountain obscuring IFR in low clouds and
precipitation will be widespread lasting through the 24 hour
period..

In the Kern County Desert has a probability of MVFR at 40 to 60
percent through the 12Z THU to 12Z FRI period. IFR probability
is less than 20 percent and is expected only with heavier
convective showers.

&&

.AIR QUALITY ISSUES...
ISSUED:  02/12/2025 14:29
EXPIRES: 02/13/2025 23:59
On Thursday February 13 2025, Fireplace/Wood Stove Burning Status
is: Burning Discouraged in Fresno, Kern, Kings, Madera, Merced,
and Tulare Counties, and Kern (Greater Frazier Park Area) and
Sequoia National Park and Forest.

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.html for additional information
and/or to provide feedback.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM PST this evening for CAZ300>302-
304>306-308>311-313-336.
Flood Watch through Friday evening for CAZ317>322-324-325-332-
333.
Winter Storm Warning until 10 PM PST Friday for CAZ323-326>331.

&&

Products/DSS........Proton
Warning Met/DSS.....JPK

weather.gov/hanford

In the hours before

Local storm report, Feb 13, 4:55 AM PST, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Hanford CA
455 AM PST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     Debris Flow      5 WNW Squaw Valley      36.73N 119.27W
02/13/2025                   Fresno             CA   Law Enforcement

            CHP reports car hits boulder in Yokuts
            Valley on SR 180 west of Ruth Hill Rd.

&&

JPK

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 1:41 AM PSTAreal Flood AdvisoryHNXMadera, Mariposa3 hr
Feb 13, 4:03 AM PSTAreal Flood AdvisoryHNXMariposa6 hr
Feb 13, 6:39 AM PSTAreal Flood AdvisoryHNXFresno7 hr
Feb 13, 8:27 AM PSTAreal Flood AdvisoryHNXFresno, Tulare8 hr
Feb 13, 9:40 AM PSTAreal Flood AdvisoryHNXTulare6 hr
Feb 13, 10:00 AM PSTAreal Flood AdvisoryHNXFresno, Madera4 hr
Feb 13, 12:13 PM PSTSpecial Weather StatementHNXKings32 min
Feb 13, 12:33 PM PSTSpecial Weather StatementHNXKings27 min
Feb 13, 12:49 PM PSTSpecial Weather StatementHNXTulare26 min
Feb 13, 1:16 PM PSTSpecial Weather StatementHNXTulare29 min
Feb 13, 1:42 PM PSTSpecial Weather StatementHNXMariposa33 min
Feb 13, 2:06 PM PSTAreal Flood AdvisoryHNXMariposa, Merced83 min
Feb 13, 2:35 PM PSTSpecial Weather StatementHNXMariposa25 min
Feb 13, 2:36 PM PSTAreal Flood AdvisoryHNXKern, Tulare2 hr
Feb 13, 3:00 PM PSTSpecial Weather StatementHNXMariposa30 min
Feb 13, 3:29 PM PSTFlash Flood WarningHNXMariposa, Merced3 hr
Feb 13, 3:31 PM PSTSpecial Weather StatementHNXMariposa29 min
Feb 13, 3:45 PM PSTSpecial Weather StatementHNXMariposa30 min
Feb 13, 3:58 PM PSTAreal Flood AdvisoryHNXMariposa2 hr

Nearby

High Wind Warnings in California, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.